# SDR C2XA99IA344

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Row 62wl
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING SCHEDULED MAINTENANCE, THE EMERGENCY LIGHT BATTERY PACK AT POSTION 62WL WAS FOUND TO HAVE LOW VOLTAGE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
